# SDR SIMA20150408007

- Difficulty date: April 8, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 37,181 hours, 33,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER LIGHT INOPERATIVE.  R & R COCKPIT EMER LIGHT LAMP IAW AMM 33-50-08-000-801-A & 33-50-08-400-801-A..  OPERATIONS CHECKED GOOD.
